Illinois, 2018Tornado and Flash Flooding in Illinois, June 28 to 29, 2018
June 28 to 29, 2018 · NWS LSX · 22 events in 14 counties and zones
A mesoscale convective complex moved southeast across the area, mainly along and east of Mississippi River. There were numerous reports of damaging winds, large hail, flash flooding and even a tornado with some of these storms.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A mesoscale convective complex moved southeast across the area, mainly along and east of Mississippi River. There were numerous reports of damaging winds, large hail, flash flooding and even a tornado with some of these storms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 28, 11:47 AM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 28, 11:47 AM CST, 2 hours 21 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1247 PM CDT Thu Jun 28 2018
.SHORT TERM... (Through Late Tonight)
Issued at 354 AM CDT Thu Jun 28 2018
Thunderstorms have developed in the vicinity of a warm front over
central and north central Missouri. The environment is very
unstable with MUCAPE of 3500-5000 J/Kg according to the SPC Meso
Analysis site. Expect these storms to continue to develop and
strengthen through the pre-dawn hours this morning. With that much
CAPE and effective bulk shear of 35-40kts would expect that some of
these storms will begin to rotate which will enhance the probability
for them to become severe. Large hail should be the most likely
threat, but if the discrete cells get organized into a cluster or
line, then wind damage will also be possible.
All short range guidance shows the morning storms either moving
southeast of the area by mid to late morning...or simply dissipating
as the low level jet weakens. Latest guidance temperatures show
highs peaking in the mid to upper 90s along and west of the
Mississippi with dew point temperatures in the mid 70s. Heat index
values in excess of 105 degrees are likely...and the heat advisory
looks good for today. All that heat and humidity will make the
atmosphere very unstable...and the RAP is forecasting afternoon
MLCAPE in excess of 5000 J/Kg with 0-3km/0-6km shear of 25-35kts.
While the shear isn't that impressive...the CAPE is eye-popping.
Forecast soundings do show just enough CINH to suppress convection
along the instability access which is forecast to stretch from near
Kirksville southeast to Farmington. However, if the models are off
just a bit on their CINH calculations it could get very busy this
afternoon. If any storms do form would expect them to move southeast
and away from the forecast area by mid-late evening and the rest of
the night should be quiet
Carney
.LONG TERM... (Friday through Wednesday)
Issued at 354 AM CDT Thu Jun 28 2018
We should be locked in the teeth of the upper level ridge by Friday
morning...and the ridge will remain in control through Saturday. New
00Z MOS guidance is showing temperatures in the mid 90s to around
100 across the entire area on both days which look reasonable with
850mb temps in the 22-24C range. The GFS prints out spotty precip
both days but the NAM is dry. Think the chance for convection will
be minimal with the upper ridge overhead so will keep the forecast
dry. No change to heat headlines at this time.
All guidance has a shortwave moving from the northeast Plains into
the Midwest late Saturday night into Sunday. The wave attenuates
the upper ridge Sunday into Monday while the surface reflection
pushes a cold front into northwest Missouri and central
Illinois...possibly as far south as central Missouri before it
stalls. This should translate into slightly cooler temperatures and
a chance for precip both days as the front lingers over the area.
The general pattern is similar for Tuesday and Wednesday in the
medium range guidance. A surface high settles over the Great Lakes
and Ohio Valley. This keeps our forecast area in east-southeast
flow through that period. The ECMWF is much more aggressive in
building the upper level ridge back over the mid Mississippi Valley
Tuesday while the GFS's upper pattern is kind of messy with a less
well defined ridge redeveloping toward Wednesday morning. The GFS
therefore prints out more precip than the EC does for the end of the
forecast period. Am inclined to lean toward the drier EC at this
time as the GFS always seems to be too wet in the long term,
especially in weakly forced weather patterns like this one. Prefer
going on the warm end of guidance temperatures as well with the
drier solution and 850mb temps rising into the low 20s again.
Carney
&&
.AVIATION... (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1247 PM CDT Thu Jun 28 2018
The main challenge will come within the first 6-8 hours of the
TAF period with regard to afternoon convection. Otherwise, VFR is
expected through a large portion of the forecast.
Current satellite imagery makes it easy to pick out the
thunderstorm complex over south-central Iowa. Thoughts are that
this complex will track southeast through the afternoon along a
frontal boundary, which is currently draped across sections of
eastern Missouri and far southern Illinois. Out ahead of this
complex, clear skies and increasing instability may result in
widely scattered/isolated storms. While coverage/intensity will
heavily rely on the health of the Iowa system, enough confidence
exists to keep VCTS in for all eastern sites this afternoon. Cigs
and vsbys are expected to remain VFR outside of storms with
periodic dips into MVFR for those affected by storms.
More stable air is expected to build far enough east to keep KCOU
west of the development. Therefore, held off on VCTS mention.
SPECIFICS FOR KSTL:
Much of the cloud cover from morning convection has eroded with
sct/few mid-to-high VFR cigs for now. Currently watching trends
in the thunderstorm complex over south-central Iowa. This, along
with scattered/isolated afternoon thunderstorms developing along a
frontal boundary, may impact KSTL. Given some question into the
overall health and persistence with the complex, maintaining VCTS
was the best option. Most likely time for storms will be from mid
afternoon through sunset. Cigs/vsbys will remain VFR outside of
storms, but may periodically dip, should thunderstorms directly
impact KSTL.
Conditions improve after 00z with VFR conditions expected through
the rest of the period.
Maples
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory until 10 PM CDT Saturday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Shelby MO-Warren MO-Washington MO.
IL...Heat Advisory until 10 PM CDT Saturday for Adams IL-Brown IL-
Calhoun IL-Clinton IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Monroe IL-Pike IL-Randolph IL-Saint Clair IL-
Washington IL.
Heat Advisory from 11 AM Friday to 10 PM CDT Saturday for Bond
IL-Fayette IL-Marion IL-Montgomery IL.
&&
WFO LSXHazardous weather outlook, Jun 28, 12:45 PM CST, 1 hour 23 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
145 PM CDT Thu Jun 28 2018
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
145 PM CDT Thu Jun 28 2018
This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.
.DAY ONE...This Afternoon and Tonight
Thunderstorms are likely this afternoon across portions of
northeast Missouri and west-central Illinois. Some of these storms
are expected to be strong to severe with damaging straight-line
winds and large hail the primary threats.
A Heat Advisory is also in effect today and tonight. Heat index
values of 105 to 110 are expected which could lead to an increase
in heat-related illness.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
A Heat Advisory remains in effect through Saturday. Heat index
values of 105-110 are expected, which could lead to an increase in
heat-related illness.
There is a low chance of thunderstorms Sunday through Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed through this afternoon
across portions of northeast Missouri and west-central Illinois.
Gosselin
In the hours before
Local storm report, Jun 28, 8:58 AM CST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 AM TSTM WND DMG 1 S MURRY 39.02N 92.18W
06/28/2018 BOONE MO LAW ENFORCEMENT
REPORT OF TREES DOWN ALONG ROUTE Z NEAR THE
BOONE-CALLAWAY CO. LINE. TIME AND LOCATION
ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 10:14 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL MINE LA MOTTE 37.62N 90.29W
06/28/2018 E0.25 INCH MADISON MO LAW ENFORCEMENT
PEA-SIZE HAIL REPORTED BY COUNTY DISPATCH.
TIME ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 10:28 AM CST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1128 AM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 3 SSE THE LANDING 39.52N 91.64W
06/28/2018 E0.25 INCH RALLS MO PARK/FOREST SRVC
PARK RANGER REPORTED PEA-SIZE HAIL. TIME
ESTIMATED FROM RADAR.
&&
AELocal storm report, Jun 28, 1:58 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
258 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND GST 1 ENE NOVELTY 40.02N 92.19W
06/28/2018 M38 MPH KNOX MO MESONET
NOVELTY MISSOURI MESONET SITE.
&&Event by event
18 thunderstorm wind, 2 flash flood, 1 tornado, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Adams
- When
- June 28, 2:08 PM CST to 2:15 PM CST
- Where
- Adams County, (Uin)quincy Muni Arp to 0.33 mi W of Clayton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 39.950, -91.200
Thunderstorm winds blew down several large tree limbs on west side of Quincy and in Clayton area.
Thunderstorm Wind, Pike
- When
- June 28, 3:30 PM CST
- Where
- Pike County, 0.48 mi SSW of Pleasant Hill
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.443, -90.872
Thunderstorm winds blew down a tree in town.
Thunderstorm Wind, Jersey
- When
- June 28, 3:59 PM CST
- Where
- Jersey County, 0.91 mi NE of Fieldon
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.110, -90.489
Thunderstorm winds blew down a tree across Illinois Route 16 just east northeast of Fieldon.
Tornado, Jersey
- When
- June 28, 4:11 PM CST to 4:13 PM CST
- Where
- Jersey County, 0.97 mi NNE of Chautauqua to 1.02 mi ESE of Chautauqua
- Rating
- EF0
- Path length
- 1.4 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 38.983, -90.373
A NWS Damage Survey Team surveyed multiple areas across southern Jersey County. The survey team did find one area of concentrated damage just northwest of Elsah which it determined was caused by a brief EF-0 tornado. The tornado touched down about one quarter mile SSW of the Green Acres Road and Elsah Road intersection here 3 pine trees were blown over. The tornado then removed part of the roof from an out building on the west side of Elsah Road. Portions of the roof were found blown across Elsah Road to the southeast. The tornado then crossed Lake Drive just west of Red Bud Court where it twisted a road sign 180 degrees and snapped a number of trees near their base. The tornado continued southeast crossing Elsah Road near Joywood Drive where several trees were again snapped. The tornado dissipated shortly thereafter. The tornado was rated EF0 with max wind speeds of 80 MPH. The path length was 1.40 miles and a max path width of 50 yards. No injuries or deaths were reported with this tornado.
Thunderstorm Wind, Montgomery
- When
- June 28, 4:22 PM CST
- Where
- Montgomery County, Nokomis
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.300, -89.280
Thunderstorm winds blew down a power pole in town.
Thunderstorm Wind, Macoupin
- When
- June 28, 4:23 PM CST
- Where
- Macoupin County, 0.67 mi ESE of Carlinville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.276, -89.869
Thunderstorm winds blew down a tree onto Illinois Route 4 on southeast side of town.
Thunderstorm Wind, Jersey
- When
- June 28, 4:26 PM CST
- Where
- Jersey County, 5.32 mi ESE of Delhi
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.028, -90.155
Thunderstorm winds blew down a tree onto Illinois Route 111 just southwest of Brighton.
Thunderstorm Wind, Madison
- When
- June 28, 4:26 PM CST to 4:34 PM CST
- Where
- Madison County, 0.68 mi NNW of Godfrey to 1.66 mi SSW of Milton
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.958, -90.187
Thunderstorm winds blew down several large trees, numerous tree limbs and power lines between Godfrey and the Alton area. One tree fell onto an unoccupied mobile home in Godfrey. In Alton, a tree fell onto a car and nearby home causing moderate damage to both. In another part of Alton, a large tree fell onto a garage destroying it.
Thunderstorm Wind, Madison
- When
- June 28, 4:41 PM CST to 5:02 PM CST
- Where
- Madison County, 0.5 mi ENE of Worden to 2.09 mi E of St Jacob
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.933, -89.841
Thunderstorm winds blew down several trees, tree limbs and power lines in Worden, St. Jacob and Highland. In Worden, two large trees were completely uprooted. In Highland, several wooden fences were blown over.
Thunderstorm Wind, Fayette
- When
- June 28, 4:48 PM CST to 5:15 PM CST
- Where
- Fayette County, 0.72 mi SE of Ramsey to 0.73 mi WSW of St Peter
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 39.144, -89.110
Thunderstorm winds blew down numerous trees, tree limbs and power lines across the county. In Brownstown, a tree was blown down onto an unoccupied car causing major damage to the vehicle.
Thunderstorm Wind, Madison
- When
- June 28, 4:50 PM CST to 4:55 PM CST
- Where
- Madison County, Edwardsville to 1.08 mi N of Maryville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 38.820, -89.950
Thunderstorm winds blew down several large trees, tree limbs and power lines in Edwardsville and Glen Carbon.
Thunderstorm Wind, Madison
- When
- June 28, 4:50 PM CST to 5:00 PM CST
- Where
- Madison County, Granite City to 1.26 mi ESE of Eagle Park
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 38.720, -90.130
Thunderstorm winds blew down numerous large trees, tree limbs and power lines in Granite City. Also, about 2 miles southeast of Madison, a 500 foot radio broadcast tower was knocked down.
Thunderstorm Wind, St. Clair
- When
- June 28, 4:58 PM CST to 5:07 PM CST
- Where
- St. Clair County, 1.24 mi NNW of Hilltop to 2.15 mi SSE of (Blv)scott Afb Belle
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 38.597, -90.057
A wide swath of damaging winds moved through St. Clair County. Numerous trees, tree limbs and power lines were blown down in Fairview Heights, Belleville, Swansea, and Scott Air Force Base. On the southeast side of Fairview Heights, an apartment complex sustained minor roof damage from the thunderstorm winds.
Thunderstorm Wind, St. Clair
- When
- June 28, 5:00 PM CST to 5:02 PM CST
- Where
- St. Clair County, 1.67 mi WSW of Fairmont City to 0.4 mi E of Fairmont City
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.645, -90.130
Thunderstorm winds blew over a semi truck at the interchange of I-55 and Illinois Route 203. In Fairmont City, numerous large tree limbs were blown down around town.
Thunderstorm Wind, Bond
- When
- June 28, 5:02 PM CST
- Where
- Bond County, Greenville
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.890, -89.410
Thunderstorm winds blew down a large tree across some power lines.
Thunderstorm Wind, Clinton
- When
- June 28, 5:07 PM CST to 5:25 PM CST
- Where
- Clinton County, 1.7 mi SW of Aviston to 1.12 mi ESE of Bartelso
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 38.584, -89.624
A wide swath of damaging winds moved through Clinton County. Numerous trees, tree limbs and power lines were blown down in Aviston, Albers, Germantown, and Bartelso. In Aviston, part of the roof of a local restaurant was blown off.
Thunderstorm Wind, Washington
- When
- June 28, 5:10 PM CST to 5:30 PM CST
- Where
- Washington County, 0.94 mi SW of Venedy Station to 0.27 mi NNE of Posen
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.442, -89.634
A wide swath of damaging winds moved through Washington County. Numerous trees, tree limbs and power lines were blown down in Okawville, Nashville and Posen.
Thunderstorm Wind, Marion
- When
- June 28, 5:20 PM CST to 5:31 PM CST
- Where
- Marion County, Sandoval to Centralia
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 38.620, -89.120
Thunderstorm winds blew down numerous tree limbs and several trees in Sandoval and Centralia.
Flash Flood, St. Clair
- When
- June 28, 6:30 PM CST to 9:30 PM CST
- Where
- St. Clair County, 0.81 mi W of East St Louis to 3.63 mi NNE of North Dupo
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 38.622, -90.145
Up to three inchees fell in a little over an hour, causing flash flooding. Numerous roads were flooded including Interstate 255 near Centreville, as well as, roads in the Freeburg and Mascoutah areas.
Hail, Randolph
- When
- June 28, 6:32 PM CST
- Where
- Randolph County, Prairie du Rocher
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 38.080, -90.100
Thunderstorm Wind, Monroe
- When
- June 28, 6:53 PM CST
- Where
- Monroe County, 0.87 mi NW of Maeystown to Maeystown
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.229, -90.241
Thunderstorm winds blew down several trees around town.
Flash Flood, Randolph
- When
- June 28, 7:15 PM CST to June 29, 12:30 AM CST
- Where
- Randolph County, 1.19 mi E of Griggs to 2.31 mi WSW of Baldwin
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 38.199, -89.878
Up to three inches of rain fell in less than an hour over portions of Randolph County. Numerous roads were flooded including County Road 18 just north northwest of Houston.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in North Dakota, June 28 to 29, 20181 death · 4 injured · $3.4 million · 3.5 in hail · 62 events
- Excessive Heat in Missouri, June 28 to 30, 201830 injured · 5 events
- Damaging Winds in Kentucky, June 28, 20181 death · $327,000 · 70 kt wind · 11 events
- Tornadoes and Hail in South Dakota, June 28, 2018EF3 · 5 events
- Damaging Winds and Lightning Strike in Alabama, June 28, 20181 death · $11,000 · 87 kt wind · 58 events
- Tornado and Flash Flooding in Tennessee, June 28, 2018$914,000 · EF1 · 43 events
- Rip Current in North Carolina, June 28, 20181 death · 1 event
- Hail and Damaging Winds in Iowa, June 28, 2018$1.1 million · 1 in hail · 48 events
- Flash Flooding and Damaging Winds in Georgia, June 28, 20181 injured · $518,000 · 50 kt wind · 39 events
- Tornadoes and Flash Flood in Montana, June 28, 2018EF2 · 31 events
- Tornado and Flash Flood in Illinois, June 28, 2018$715,000 · EF0 · 15 events
- Damaging Winds in Illinois, June 28, 2018$264,000 · 52 kt wind · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 768759, 768761, 768765, 768766, 768767, 768768, 768770, 768785, 768827, 771474, 768828, 768832, 771471, 768833, 771472, 771476, 771478, 771480, 771512, 771484, 771485, 771513.